Conditions of functioning of multidimensional adaptive control systems with reference model under continuously acting parametric perturbations
Doklady Akademii Nauk, Tome 241 (1978) no. 2, pp. 301-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_2_a10,
author = {S. D. Zemlyakov and V. Yu. Rutkovskii},
title = {Conditions of functioning of multidimensional adaptive control systems with reference model under continuously acting parametric perturbations},
journal = {Doklady Akademii Nauk},
pages = {301--304},
year = {1978},
volume = {241},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_2_a10/}
}
TY - JOUR AU - S. D. Zemlyakov AU - V. Yu. Rutkovskii TI - Conditions of functioning of multidimensional adaptive control systems with reference model under continuously acting parametric perturbations JO - Doklady Akademii Nauk PY - 1978 SP - 301 EP - 304 VL - 241 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1978_241_2_a10/ LA - ru ID - DAN_1978_241_2_a10 ER -
%0 Journal Article %A S. D. Zemlyakov %A V. Yu. Rutkovskii %T Conditions of functioning of multidimensional adaptive control systems with reference model under continuously acting parametric perturbations %J Doklady Akademii Nauk %D 1978 %P 301-304 %V 241 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1978_241_2_a10/ %G ru %F DAN_1978_241_2_a10
S. D. Zemlyakov; V. Yu. Rutkovskii. Conditions of functioning of multidimensional adaptive control systems with reference model under continuously acting parametric perturbations. Doklady Akademii Nauk, Tome 241 (1978) no. 2, pp. 301-304. http://geodesic.mathdoc.fr/item/DAN_1978_241_2_a10/